Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts
G

·
Discussion Starter · #1 ·
Alright here is the scoop. I started taking a calcium pill that has 1g of calcium and 500mg of mag. and i also started taking umm acidophilius (sp?). This morning i had horriable D. Now i understand how all you guys are that have D when i have C. So i was wondering if anyone could help me try to figure out what it is. I don't want to do that again if i can help it. I know what caused it other than that i did everything else normal i am taking no other medications. I'm not stressed and i had the same thing i normally have for breakfast. Please please give me some feedback on what you guys think.thanks so muchchristy*
 

·
Registered
Joined
·
779 Posts
Did you start to take the calcium and acidophylus at the same time? I know calcium makes my C worse and I have been taking acidophylus too and it has made my C real bad too, so I would lay off both for a few days and see if the D goes away. Then start over with only one for a week that way you will know which one is causing D.
good luck.
 
G

·
Discussion Starter · #3 ·
As magnesium can cause D, I would recommend possibly cutting down on the magnesium or taking a supplement that has a little more calcium in it. Calcium can counteract some of the D tendency of magnesium.Hope this helps.Christine------------------It is never too late to be what you might have been.----George Eliot
 

·
Registered
Joined
·
5,427 Posts
the magnesium caused your diarrhea today. You had way too much and if you are ibs diarrhea type you should not take it.Linda
 
G

·
Discussion Starter · #5 ·
I am type C so i don't understand why it might have casued my D?? I think it is a good idea to start them at different times but i was wondering if someone might know which one it was and i will try that one second cause i really don't want to have the D. I was wondering does anyone else have some weird type of symptoms during their periods cause mine tend to get worse and a little different during my period could that have caused the D today?
 
G

·
Discussion Starter · #6 ·
yes i did start them both at the same time. I usually have C all the time and i had horrible D this morning so i was wondering why i got it or which one it is from. Does anyone else have problems more orless during their period? I don't know maybe that was my problem . IT is true i should have started them at separte times. I am just not sure which cause it or the combination of the two i am not sure i was hoping that this wouldn't happen i wished somoen knew for sure. anyways tahnks for the helpHey do you guys have problems during your periods?christy*
 
G

·
Discussion Starter · #7 ·
Calcium causes me C, magnesium D, but if I get the right balance I am usually ok. I take a supplement twice a day with 375mg "highly ionized" calcium with 190mg "highly ionized" magnesium, whatever that means. It also has a plethora of other trace minerals and a blend of noni, and extracts of three "mushrooms": coriolus, hericium, and reishi. It works pretty good for me along with my other supps. My girlfriend's mineral supp has 400mg each of calcium and magnesium that she takes 2-3 times a day. Maybe it was the combo of that and the acidophilus, I know sometimes the acidoph. will give me looser stools.Forgot to mention, I had the period from hell this week, LOTS of cramps, which caused me to stress out, which caused me reflux, which caused nausea, which caused me to take PepcidAc, which caused constipation.....I could go on but you get the picture, LOL. I hate those chain-reaction days, and as a C/D swinger that used to happen a lot, now thankfully only during bad periods. [This message has been edited by sumbunnie (edited 02-29-2000).]
 
1 - 7 of 7 Posts
Top